| Model Number |
CNA0T3 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/03/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A health care professional reported with a description, trailing haptic was bent.Additional information was received and stated, surgery went well using the back-up preloaded company iol without causing any harm to the patient.The primary lens with the bent trailing haptic occurrence noted during advancement of the lens by the surgeon prior to implantation.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information was provided in h.3.,h.6 and h.11.The product was returned for analysis and the reported complaint was observed.The device was returned loose in a plastic bag.The lock out assembly has been removed.Viscoelastic is observed in the device.The plunger and the lens have been advanced into the mid nozzle.The leading haptic is folded onto the optic.The trailing haptic is bent back over the plunger and is damaged.Photos provided show an activated company device.The plunger and the lens appear to be advanced into the mid nozzle.The trailing haptic appears to be bent back over the plunger.The root cause for the reported trailing haptic was bent could not be determined.The trailing haptic is bent back over the plunger and is damaged.Misfolding of the haptic event can occur: if the lens has become misaligned in the lens bay during the manufacturing process.Due to the use of a non-qualified viscoelastic.Material properties of non-qualified ophthalmic viscosurgical devices (ovds) may contribute to underfill, overfill, misfolding of the haptics, or other inconsistent folding outcomes.If inadequate viscoelastic is placed in the device this will cause inadequate coverage of the lens fold path which may cause the lens to advance incorrectly.If the operating room temperature is too high (greater than 23 degree centigrade / 73 degree fahrenheit) lens folding consistency is negatively affected, the lens is more adherent and this may inhibit lens advancement.Any of the above listed causes alone, or in combination, may create the reported event.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).